# SDR HAL95008

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - DURING SERVICE CHECK FOUND SMALL CRACK AT RIVET ON THE RT SIDE OF THE FUSELAGE AT STA 1209 APPROXIMATELY 8 INCHES ABOVE THE RT ENG PYLON.  MADE FILLER AND DOUBLER REPAIR PER SRM 53-04 PG 98A FIG 18.  (W)
